# SDR CALA0500073

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 20,110 hours, 6,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT EMERGENCY EXIT LIGHT BATTERY AT ROW 12 FAILED TEST.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-06.
